Tobias Lamm
Tobias Lamm
Verified email at - Homepage
TitleCited byYear
Geometric flows with rough initial data
H Koch, T Lamm
Asian Journal of Mathematics 16 (2), 209-235, 2012
Conservation laws for fourth order systems in four dimensions
T Lamm, T Riviere
Communications in Partial Differential Equations 33 (2), 245-262, 2008
Foliations of asymptotically flat manifolds by surfaces of Willmore type
T Lamm, J Metzger, F Schulze
Mathematische Annalen 350 (1), 1-78, 2011
Biharmonic map heat flow into manifolds of nonpositive curvature
T Lamm
Calculus of Variations and Partial Differential Equations 22 (4), 421-445, 2004
Small surfaces of Willmore type in Riemannian manifolds
T Lamm, J Metzger
International mathematics research notices 2010 (19), 3786-3813, 2010
The Cauchy problem for Schrödinger flows into Kähler manifolds
C Kenig, T Lamm, D Pollack, G Staffilani, T Toro
Discrete Contin. Dyn. Syst 27 (2), 389-439, 2010
Heat flow for extrinsic biharmonic maps with small initial energy
T Lamm
Annals of Global Analysis and Geometry 26 (4), 369-384, 2004
Energy identity for approximations of harmonic maps from surfaces
T Lamm
Transactions of the American Mathematical Society 362 (8), 4077-4097, 2010
The heat flow with a critical exponential nonlinearity
T Lamm, F Robert, M Struwe
Journal of Functional Analysis 257 (9), 2951-2998, 2009
Boundary regularity for polyharmonic maps in the critical dimension
T Lamm, C Wang
Advances in Calculus of Variations 2 (1), 1-16, 2009
Minimizers of the Willmore functional with a small area constraint
T Lamm, J Metzger
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 30 (3), 497-518, 2013
Biharmonischer Wärmefluß
T Lamm
Diplomarbeit, Universität Freiburg, 2001
Branched Willmore spheres
T Lamm, HT Nguyen
Journal für die reine und angewandte Mathematik (Crelles Journal), 2011
Boundary partial regularity for a class of biharmonic maps
H Gong, T Lamm, C Wang
Calculus of Variations and Partial Differential Equations 45 (1-2), 165-191, 2012
Estimates for the energy density of critical points of a class of conformally invariant variational problems
T Lamm, L Lin
Advances in Calculus of Variations 6 (4), 391-413, 2013
Quantitative stratification and higher regularity for biharmonic maps
C Breiner, T Lamm
Manuscripta Mathematica 148 (3-4), 379-398, 2015
Optimal rigidity estimates for nearly umbilical surfaces in arbitrary codimension
T Lamm, RM Schätzle
Geometric and Functional Analysis 24 (6), 2029-2062, 2014
Two-dimensional curvature functionals with superquadratic growth
E Kuwert, T Lamm, Y Li
arXiv preprint arXiv:1108.5855, 2011
Fourth order approximation of harmonic maps from surfaces
T Lamm
Calculus of Variations and Partial Differential Equations 27 (2), 125-157, 2006
Global estimates and energy identities for elliptic systems with antisymmetric potentials
T Lamm, B Sharp
Communications in Partial Differential Equations 41 (4), 579-608, 2016
The system can't perform the operation now. Try again later.
Articles 1–20